# SDR AALA20130717004

- Difficulty date: July 5, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 37,529 hours, 11,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1597.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS LIGHTNING STRIKE BS 1597.25 AT STRINGER 27 RT.  DRILLED OUT DAMAGE IAW SRM 53-00-01-2R-6.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT WITH NO CRACKS NOTED.  DRILLED FINAL HOLE SIZE & INSTALLED FASTENER IAW SRM 53-00-01-2R-6.
